MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS SHL 3HOLE 50; HIP IMPLANT : ACETABULAR CUP

DEPUY IRELAND - 3015516266 EMSYS SHL 3HOLE 50; HIP IMPLANT : ACETABULAR CUP
Catalog Number 471050300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: 007-15873 study id: dots a clinical study reported a clinical adverse event on august 28, 2024, for a vascular - pulmonary embolism (pe).Date of implant is unknown.
 
Event or Problem Description
Medical records received: on (b)(6) 2024, medical records noted the patient is 6 weeks post hip arthroplasty.It was said that the patient had a ct scan two weeks ago and it showed a pulmonary embolism.The patient was prescribed eliquis medication and overall is doing well.On (b)(6) 2024, the patient is now 3 ½ months out from a right total hip it was noted that the patient had a pe afterwards.Depuy stem and cup are reported to be well placed on a radiograph.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
EMSYS SHL 3HOLE 50
Common Device Name
HIP IMPLANT : ACETABULAR CUP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20280872
Report Number1818910-2024-19941
Device Sequence Number7563959
Product Code LPH
UDI-Device Identifier10603295500599
UDI-Public(01)10603295500599(10)4430888
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number471050300
Device Lot Number4430888
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer09/20/2024
10/03/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/01/2024
10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight90 KG